MathSciNet Relay Station
MathSciNet bibliographic data
MR507462 (80a:10043) 10D20 (10H10)
Shimura, Goro The special values of the zeta functions associated with Hilbert modular forms. Duke Math. J. 45 (1978), no. 3, 637–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement